# SDR 2007UALA01650

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 40,982 hours, 29,909 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO LOW -A- SYSTEM HYDRAULIC PRESSURE PROBLEM.  ON SUBSEQUENT FLIGHTS ON GEAR RETRACTION GOT MASTER CAUTION SIX PACK HYDRAULIC LIGHT WITH BOTH A-SYSTEM LOW PRESSURE LIGHTS ON.  SYSTEM-A PRESSURE 3000+ AND QTY 84% AFTER GEAR RETRACTION.
